Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 4(62), Pages 211–216 (Mi umn8130)  

Scientific notes and problems

A condition of orderability for an arbitrary ring

V. D. Podderyugin


Full text: PDF file (624 kB)

Bibliographic databases:
Received: 23.04.1954

Citation: V. D. Podderyugin, “A condition of orderability for an arbitrary ring”, Uspekhi Mat. Nauk, 9:4(62) (1954), 211–216

Citation in format AMSBIB
\Bibitem{Pod54}
\by V.~D.~Podderyugin
\paper A~condition of orderability for an arbitrary ring
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 4(62)
\pages 211--216
\mathnet{http://mi.mathnet.ru/umn8130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=67093}
\zmath{https://zbmath.org/?q=an:0056.26303}


Linking options:
  • http://mi.mathnet.ru/eng/umn8130
  • http://mi.mathnet.ru/eng/umn/v9/i4/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:157
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021